PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 32, No 2 (2009)

The AJOL site is currently undergoing a major upgrade, and there will temporarily be some restrictions to the available functionality.
-- Users will not be able to register or log in during this period.
-- Full text (PDF) downloads of Open Access journal articles will be available as always.
-- Full text (PDF) downloads of subscription based journal articles will NOT be available
We apologise for any inconvenience caused. Please check back soon, as we will revert to usual policy as soon as possible.
DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Functorial relationships between Lattice-valued topology and topological systems
No subscription journal articles available during site upgrade.

JT Denniston, SE Rodabaugh
http://dx.doi.org/10.2989/QM.2009.32.2.1.794
Lulu operators for functions of continuous argument
No subscription journal articles available during site upgrade.

Roumen Anguelov­, Carl Rohwer
http://dx.doi.org/10.2989/QM.2009.32.2.2.795
Jordan homomorphisms between algebras of measurable operators
No subscription journal articles available during site upgrade.

Martin Weigt
http://dx.doi.org/10.2989/QM.2009.32.2.3.796
Oz in pointfree topology
No subscription journal articles available during site upgrade.

Bernhard Banaschewski, Themba Dube, Christopher Gilmour, Joanne Walters-Wayland
http://dx.doi.org/10.2989/QM.2009.32.2.4.797
Notes on Cuntz-Krieger uniqueness theorems and C*-Algebras of labelled graphs
No subscription journal articles available during site upgrade.

Bernhard Burgstaller
http://dx.doi.org/10.2989/QM.2009.32.2.5.798
Symmetric bi-derivations of Lattices
No subscription journal articles available during site upgrade.

Yilmaz Ceven
http://dx.doi.org/10.2989/QM.2009.32.2.6.799
Doob’s decomposition of set-valued submartingales via ordered near vector spaces
No subscription journal articles available during site upgrade.

Coenraad CA Labuschagne, Andrew L Pinchuck
http://dx.doi.org/10.2989/QM.2009.32.2.7.800
Sums of Choi, Zörnig, and Rathie — elementary approach
No subscription journal articles available during site upgrade.

Helmut Prodinger
Into isomorphisms in tensor products of Banach spaces
No subscription journal articles available during site upgrade.

Eve Oja, Vaiki Randala
http://dx.doi.org/10.2989/QM.2009.32.2.9.802


ISSN: 1727-933X
AJOL African Journals Online